# SDR TRBA2010081

- Difficulty date: July 19, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 36,354 hours, 36,601 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SIDE BRAKING ACTION REQUIRES EXCESSIVE BRAKE PEDAL TRAVEL AND EFFORT.  PERFORMED CAPT'S SIDE BRAKE BLEEDING IAW JIC NR 32-42-00. TAXI RUN CHECK FOUND SATISFACTORY AT THIS TIME .
